I have had cronic hives for the last 2years living in CT and before that 4 years living in FL. for a total of 6 straight years. I have been taking 1/2 of a Zyrtec daily to keep them away. Every so often I stop the Zyrtec to see if I still have them. This is what I just did and now they are with me once again. Can I take more then 1 pill a day until they are gone? The print on the bottle of Zrtec is so small that I can not read it.
I understand you have been taking 5 mg of Zyrtec. You can increase it to 10mg if your rash is worsening. But in patients 77 years of age and older, a dose of 5 mg once daily is recommended. However, if you develop additional symptoms like problems with breathing or rash and itchiness all over, you will need to go to the ER, as you may need steroids and epinephrine.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.